Remarks to a new result of P. L. Ul'yanov

Research output: Contribution to journalArticle

Abstract

P. L. Ul'yanov has recently proved a new type of equivalence theorems in connection with the classical equivalence theorem by A. Plessner. Making use of certain results proved by us more than thirty years ago, we extend Ul'yanov's results into more general equivalence theorems.

Original languageEnglish
Pages (from-to)31-39
Number of pages9
JournalAnalysis Mathematica
Volume24
Issue number1
DOIs
Publication statusPublished - Jan 1 1998

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks to a new result of P. L. Ul'yanov'. Together they form a unique fingerprint.

  • Cite this